# SDR DALA2017092307095

- Difficulty date: September 22, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 43,181 hours, 18,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHTS INOPERATIVE AT THE RT OVERWING DOOR. REMOVED AND REPLACED THE POWER SUPPLY IAW AMM 33-51-07-862-054.
